Ever since having 2 stents inserted in 2008 I have suffered low blood pressure episodes where I regularly feel faint. Should I be concerned?

3 months after stents inserted they closed and I suffered a heart attack, troponin 14, followed by a double coronary bypass. Apparently heart not damaged, echo results are normal, but I never feel great. Stomach reflux gives me palpitations (loud thuds) and seems to be associated with funny turns. Heart monitors reveal nothing. On clopidogrel, ranitidine, bisoprolol (smallest dose), lipitor and ramapril (smallest dose). I am female in my fifties and suffered indigestion and had no risk factors for heart disease. I wish I had never seen a cardiologist. Why is Dean Ornish diet not suggested first instead of surgical intervention?

4 Replies

  • I wonder if some of these problems are more to do with the medication you are on and not your health concerns. Have you had a look on line at the drugs you have been prescribed to see if there are side effects that mimic your symtoms? Worth a try!!

  • Thanks

    Yes I have looked up side effects of these drugs and am on lowest dose for all of them except ranitidine which keeps stomach problems in order. I am concerned that I might be reacting to the stent material.

  • ive had the same as yourself ive stopped my meds now just take asprin a day ive done years of research on supplements on my heart google Dr sinatra and Dr carol dean i take supplements now ive got my quality of life back now take care now

  • I had this problem with head rush and fainting and they found that my blood pressure was too LOW.

    So they reduced the strength of my Ramapril and now it has gone away.

    It has only been 2 weeks now but up to now all is fine.

You may also like...